Canonical F-Planar Mappings of Spaces with Affine Connection onto m-Symmetric Spaces

Loading...
Thumbnail Image
Date
2023-03-04
Authors
Berezovski, Volodymyr
Vítková, Lenka
Cherevko, Yevhen
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
MDPI
Altmetrics
Abstract
In this paper, we consider canonical F-planar mappings of spaces with affine connection onto m-symmetric spaces. We obtained the fundamental equations of these mappings in the form of a closed system of Chauchy-type equations in covariant derivatives. Furthermore, we established the number of essential parameters on which its general solution depends.
Description
Citation
Mathematics. 2023, vol. 11, issue 5, p. 1246-1-1246-9.
https://www.mdpi.com/2227-7390/11/5/1246
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en
Study field
Comittee
Date of acceptance
Defence
Result of defence
Document licence
Creative Commons Attribution 4.0 International
http://creativecommons.org/licenses/by/4.0/
Citace PRO